MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION HANCOCK II MITRAL BIOPROSTHETIC HEART VALVE; HEART-VALVE, NON-ALLOGRAFT TISSUE

MEDTRONIC HEART VALVES DIVISION HANCOCK II MITRAL BIOPROSTHETIC HEART VALVE; HEART-VALVE, NON-ALLOGRAFT TISSUE
Model Number 510
Medical Device Problem Codes Gradient Increase (1270); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Mitral Regurgitation (1964); No Known Impact Or Consequence To Patient (2692)
Date of Event 11/06/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has not been received for analysis.Without the receipt of the product, no definitive conclusion can be made regarding the clinical observation.
 
Event or Problem Description
Medtronic received information that three years post implant of this mitral bioprosthetic valve, the device was explanted and replaced for unknown reasons.No further adverse patient effects were reported.
 
Additional Manufacturer Narrative
Additional information received indicated that the device was explanted and replaced due to increased gradients and regurgitation.No further adverse patient effects were reported.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
HANCOCK II MITRAL BIOPROSTHETIC HEART VALVE
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key6146813
Report Number2025587-2016-01926
Device Sequence Number10866577
Product Code LWR
UDI-Device Identifier00643169027060
UDI-Public00643169027060
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P980043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/16/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/26/2015
Device Model Number510
Device Catalogue NumberT510C25
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/15/2016
Supplement Date Received by ManufacturerNot provided
01/16/2017
Initial Report FDA Received Date12/06/2016
Supplement Report FDA Received Date01/20/2017
09/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR